# SDR AALA201910269023

- Difficulty date: October 25, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 11,136 hours, 1,418 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SUPPORT ANGLE CRACKED AT WS 484.1, RWL185, RH WING.  INSTALLED REPAIR IAW EA 299435.
